Jump to content

Search the Community

Showing results for tags 'Muscle Spasms'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I have been taking Pristiq (50mg once a day) for approximately 5 years. It manages my depression fairly well, but I have had side effects of extreme sweating and muscle spasms, and maybe weight gain. I don't know if I would have gained the weight anyway but have gained a lot of weight in that time. I want to stop taking it and was advised by my physician to start tapering off by taking it every other day for 3-4 weeks and then start taking Welbutrin on the off days. I was miserable the whole time - brain zaps, severe headaches, extreme irritability. I tried taking the Welbutrin only one day and was very dizzy and nauseated so did not take it again. My dr recommended I take the Pristiq every 3rd day after 3 weeks but after 5 days I was near a breakdown, physical and emotional. He recommended I go back to my daily 50 mg for now until we figure out what else to do, I am happy to hear there is a 25mg dose because we did not know about that. What is the best way for me to start tapering from the 50 mg tablets from everyone's experience on this site?
  2. Hi, I'm new to this site. I had a very short run on a low dose of Prozac (10 mg) starting in November of 2016 and developed involuntary muscle spasms in my torso about 4 weeks later. I have never had this symptom in my life and was obviously perplexed and disturbed by it. I did some research and came across an article in the New York Times by the author of Prozac Backlash. Has anyone else developed involuntary muscle spasms while taking Prozac? I stopped the med in January/early Feb of 2017 and continue to have relentless muscle spasms at night that make sleeping pretty much impossible. Thanks for any thoughts!
  3. Hi All - Reading and typing are difficult, so I will try my best to relay what's going on with minimal typos. At the end of January, my psychiatrist used Prozac to begin weening me off of Pristiq (50mg), as the situation calling for meds was better and I was experiencing the haziness and vision problems associated with SSRIs. Over a month, I had discontinued both drugs (last dose of Prozac was 15 days ago). It is now March 10th and all of my symptoms are at their peak, with new ones arising regularly. My worst symptoms at this point are outlined below. I have omitted anxiety from the list because OBVIOUSLY. I am terrified that I am permanently like this. Can anyone else relate to such symptoms or advise on how long they lasted? I will not go back on this poison – but I also cannot go on like this. Any advice and/or support is welcome and appreciated. Good luck to everyone. Vision Blurriness (Made worse by driving) Dizziness/‘Spaced Out’/Fogged Feeling Disequilibrium (feel like a zombie, not ‘myself) Neck & Upper Back Pain (Particularly the top of my neck; stiffness of entire neck) Sensation of Brain “Moving” (Sometimes like a shakiness or bobble head type feeling) Muscle Spasms/Twitches (and general ‘shakiness) Motion Sickness Drunk (in a bad way) Confusion Trouble Concentrating (hurts my brain to try) Memory/Recall Issues Constant Headache (feels like a tension headache) Temple & Ocular Pressure Nausea (constant but generally mild) Occasional Ear Pressure Hair Loss
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy